MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK 7709 255; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK 7709 255; GENERAL SURGERY TRAY (KIT)
Model Number SANHFCCFTB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint and sample were forwarded to the manufacturing facility and it is currently under investigation.A follow-up report will be filed once investigation is completed.
 
Event or Problem Description
The customer reported that during a percutaneous coronary intervention, the doctor could not advance any balloons or stents over the angioplasty wire after multiple attempts.The tech recommended changing wires.When the wire was removed, the team saw a large piece of lint on the angioplasty wire.The surmised that it came from the femoral drape 29570na from the cardiac catheter kit/sanhfccftb.They also found a large amount of lint on their gloves and in the sterile heparin saline flush bowl.They reported there was no patient injury.No patient demographics were provided when asked.
 
Additional Manufacturer Narrative
Mdr follow-up report being filed as investigation results available a review of the device history record for the femoral angiography drape involved in the reported incident used in the cardinal health cardiac catheter pack, catalog number sanhfccftb, could not be reviewed as a lot number was not provided and the sample was not received for evaluation.A historical review of complaints for this device was conducted from 01-01-2017 to 02-12-2019 for product 29570na, lot # 2028bh1 and the review indicated this was an isolated incident.Based on the limited information available at this time and no product sample provided, the root cause could not be determined.We concluded this issue could occur due to an incorrect handling of the product after the lamination process or during the cutting or packing process.The following actions were taken in order to prevent this type of issue: corrective action: employee awareness documented training was provided to the those involved in the process of this product.Our cleaning activities will be reinforced in order to reduce or eliminate any kind of contamination that could be affect our product.If a sample is provided at a later date, the investigation will be re-opened, and an addendum report will be provided.We will continue monitoring our customer complaints data base for this and any other issues reported of the same nature in this catalog.

Brand Name
CARDIAC CATH PACK 7709 255
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8384777
Report Number1423537-2019-00279
Device Sequence Number11519715
Product Code LRO
UDI-Device Identifier10888439231755
UDI-Public10888439231755
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFCCFTB
Device Catalogue NumberSANHFCCFTB
Device Lot NumberNONE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date05/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;